Please help. I'm a basket case right now. My son just turned 14 last week, diagnosed with inattention type ADHD a year ago. I was homeschooling him at the time, we didn't start meds. He returned to traditional school, we started Ritalin, it was a fail. It made him nervous and jittery. Failing school, worst grades ever. Missing assignments, unorganized, careless mistakes, unfinished assignments classic ADD. Well he started Vyvanse last week, took it two days, said he worked harder. Refused to take it Friday. Took it today. I pick him up from school he is sick! Headaches, stomach pain, said his heart was racing all day! This terrifies me--Im not giving it to him again. I've always been leery and fearful of these meds. He's failing school. I'm going to go back to homeschool I think. This is all so scary and upsetting. Please help!
Vyvanse side effects/anyone had issues? - ADHD Parents Toge...
ADHD Parents Together
9,307 members • 3,106 posts